# SDR AALA20161110002

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 63,689 hours, 8,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D02274
- Condition: No Test
- Location: R1 Door Assist
- Part time: 20,150 hours, 2,245 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 52-11-20.  OPERATIONAL CHECKED GOOD.
